# SDR HALA2017010300576

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 55,400 hours, 10,175 cycles
- Engine: Pwa PW4062
- System (JASC): 7250 · Turbine Section
- Part: Line
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HUNG START AT 51% N2. THEN STARTED IN BOTH, GOOD START AT IDLE FF ON RT ENG 700 MORE, N1 5.0% MORE, EGT MORE THAN LEFT. INSPECTED NR 2 ENG, FOUND BURNER PRESSURE FLEX SENSE LINE CRACKED AND LEAKING NEAR EEC.  REPLACED FLEX LINE AND PERF ENG TEST 3 IAW AMM 71-00-00-795-003-N00, ALL OPS NORMAL.
